# SDR SWAA2020081206749

- Difficulty date: July 26, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 54,635 hours, 32,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Deteriorated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SEAT TRACK FIRST OFFICER SEAT AFT POSITIONS INBORD AND OUTBORD AT COCKPIT (2 EA) / REPLACED SEAT TRACK FIRST OFFICER SEAT AFT POSITIONS INBOARD AND OUTBOARD AT COCKPIT IAW B737-700 AMM 25-11-11-400-801
